# SDR FDEA202204140959

- Difficulty date: April 14, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 19,973 hours, 11,340 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, G
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AND SLAT EXTENSION, RECEIVED ECAM.  SLAT SYS 1 FAULT. & FLAPS SYS 1 & 2  FAULT.  CYCLE PER ECAM.  FAULT DID NOT CLEAR.  ALL 3 FAULTS RETURNED INCLUDING AMBER ECAM KRUGER NOT EXTENDED.  COMPLIED WITH QRH DECLARED EMERGENCY & LANDED.  LT FLAPS SLATS EXTENDED FOR INSPECTION AFTER LANDING.  NO FAULTS NOTED DURING POST FLIGHT INSPECTION, PERFORMED BITE PROCEDTURE ON SFCC 1 AND 2 IAW TSM 27-50-00, NO FAULTS FOUND, PERFORMED FLAPS & SLATS OPS TEST MULTIPLE TIMES IAW AMM 27-54-00-05, OPS TEST GOOD,  INSPECTED SLATS / KRUEGER FLAPS IAW AMM 27-80-00-00, NO DAMAGE NOTED. A/C OK FOR SERVICE.
